Approximation of The Lower Operator in Nonlinear Differential Games with Non-Fixed Time
Approximate properties of the lower operator in nonlinear differential games with non-fixed time are studied.
Download data is not yet available.
How to Cite
Iskanadjiev, I. (2019). Approximation of The Lower Operator in Nonlinear Differential Games with Non-Fixed Time. JOURNAL OF ADVANCES IN MATHEMATICS, 16, 8348–8358. https://doi.org/10.24297/jam.v16i0.8220
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.